| Model Number |
8811313010 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, after successful peritoneal dialysis catheter implantation, the whole tube of the implanted part of the peritoneal catheter drifted.There was nothing unusual observed on the device prior to use.Flushing was not done prior to use.The insertion site was not treated prior to product placement.There were no other products being utilized with the device.There were no other visible defects/damages found on the product aside from the reported issue.The catheter was not repaired.It was also stated that the entire catheter of the implant ballooned.There was no leak, and the tego was not utilized.There was no cleaning agent used on the device.There was no luer adapter issue.There was no intervention/treatment required as a result of the event.There was no blood loss and blood transfusion was not required due to the event.There was no remedial action was done to address the issue.The catheter kit that came with the catheter was not used.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, after successful peritoneal dialysis catheter implantation, the whole tube of the implanted part of the peritoneal catheter drifted.There was nothing unusual observed on the device prior to use.Flushing was not done prior to use.The insertion site was not treated prior to product placement.There were no other products being utilized with the device.There were no other visible defects/damages found on the product aside from the reported issue.The catheter was not repaired.It was also stated that the entire catheter of the implant ballooned.There was no leak, and the tego was not utilized.There was no cleaning agent used on the device.There was no luer adapter issue.There was no intervention/treatment required as a result of the event.There was no blood loss and blood transfusion was not required due to the event.There was no remedial action was done to address the issue.There was no reported patient injury.
Additional Manufacturer Narrative
Correction: b5 additional information: g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that the submitted photos noted one peritoneal catheter, that had drifted to the left quadrant of the patient.It was reported that there was an ingrowth or catheter migration issue.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.